Density of extremal measures in parabolic potential theory

Hansen W, Netuka I (2009)
Mathematische Annalen 345(3): 657-684.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Hansen, WolfhardUniBi; Netuka, Ivan
Abstract / Bemerkung
It is shown that, for the heat equation on R-d x R, d >= 1, any convex combination of harmonic (= caloric) measures mu(U1)(x),..., mu(Uk)(x), where U1,...,U-k are relatively compact open neighborhoods of a given point x, can be approximated by a sequence (mu(Wn)(x))(n is an element of N) of harmonic measures such that each W-n is an open neighborhood of x in U-1 boolean OR ... boolean OR U-k. Moreover, it is proven that, for every open set U in Rd+1 containing x, the extremal representing measures for x with respect to the convex cone of potentials on U (these measures are obtained by balayage, with respect to U, of the Dirac measure at x on Borel subsets of U) are dense in the compact convex set of all representing measures. Since essential ingredients for a proof of corresponding results in the classical case (or more general elliptic situations; see Hansen and Netuka in Adv. Math. 218(4): 1181-1223, 2008) are not available for the heat equation, an approach heavily relying on the transit character of the hyperplanes R-d x {c}, c is an element of R, is developed. In fact, the new method is suitable to obtain convexity results for limits of harmonic measures and the density of extremal representing measures on X := X' x R for practically every space - time structure which is given by a sub- Markov semigroup (P-t)(t>0) on a space X' such that there are strictly positive continuous densities (t, x, y) bar right arrow p(t)(x, y) with respect to a (non-atomic) measure on X'. In particular, this includes many diffusions and corresponding symmetric processes given by heat kernels on manifolds and fractals. Moreover, the results may be applied to restrictions of the space-time structure on arbitrary open subsets.
Erscheinungsjahr
2009
Zeitschriftentitel
Mathematische Annalen
Band
345
Ausgabe
3
Seite(n)
657-684
ISSN
0025-5831
Page URI
https://pub.uni-bielefeld.de/record/1591190

Zitieren

Hansen W, Netuka I. Density of extremal measures in parabolic potential theory. Mathematische Annalen. 2009;345(3):657-684.
Hansen, W., & Netuka, I. (2009). Density of extremal measures in parabolic potential theory. Mathematische Annalen, 345(3), 657-684. doi:10.1007/s00208-009-0371-3
Hansen, W., and Netuka, I. (2009). Density of extremal measures in parabolic potential theory. Mathematische Annalen 345, 657-684.
Hansen, W., & Netuka, I., 2009. Density of extremal measures in parabolic potential theory. Mathematische Annalen, 345(3), p 657-684.
W. Hansen and I. Netuka, “Density of extremal measures in parabolic potential theory”, Mathematische Annalen, vol. 345, 2009, pp. 657-684.
Hansen, W., Netuka, I.: Density of extremal measures in parabolic potential theory. Mathematische Annalen. 345, 657-684 (2009).
Hansen, Wolfhard, and Netuka, Ivan. “Density of extremal measures in parabolic potential theory”. Mathematische Annalen 345.3 (2009): 657-684.